Skip to Content

Being then off my Effexor really bad headache is this normal?

Responses (3)

LaurieShay 24 Nov 2012

Having headaches after stopping Effexor is a common withdrawal effect. DId you taper or just stop abruptly from the total amount you were on?

Jtriplett99 24 Nov 2012

I'm being tapered off of them I'm on a 75mg and just started past tues taking them every other day for 2 weeks and then after that every 3 days I was told that taking fish oil 3 in the morning and 3 in the afternoon might help (omega 3). Also a multi vitamin and a B complex. I was taking them for mood swings cause I'm going thru the change they are not working anymore I'm getting ready to go on testosterone pills also.

Pansy404 24 Nov 2012

There are a great many symptoms when withdrawing from Effexor. Just have to stick it out. Gets better as time goes on.

Jtriplett99 24 Nov 2012

I hope so this is terrible my head is killing me and I work with 5 year olds!!

sara12345 25 Nov 2012

I wouldn't have tapered off taking it every other day. Then every other day you're getting nothing, then getting hit full dose the other days. Instead I would lower the dose and take it every day. The XR does come in 37.5 mg. Then from there, I would take 25 mg. a day which is not time released. That's how I tapered off without any problems, but I took far longer to get off of it. Ask your pharmacist for their opinion, because they understand better than the doctors about the nature of the medications and how long the 75 mg stays in your system. Good luck.

sara12345 25 Nov 2012

Since I understand that you're getting off of it because it isn't controlling your mood swings anymore, I wonder why the doctor didn't first try to increase it. I had been taking Effexor for years, then got severely depressed. Just increasing the dose, completely took away my depression. BTW, testosterone did control my anger when I was in menopause.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions